# SDR UIEA2011121200715

- Difficulty date: December 12, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 59,997 hours, 10,050 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Dented
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND OF MX FOUND A DENT ON THE EXHAUST NOZZLE AT THE 8 O'CLOCK POSITION ON THE NR 2 ENGINE. THE DENT IS APPROX 1.0" INCH X 1.250" INCH X 0.168" DEPTH. THE DENT IS APPROX 29.5" FROM THE NOZZLE EDGE. IAW SRM 54-41-30 THE DENT IS OUT OF LIMITS.  PERFORMED A DYE PENETRANT INSPECTION OF THE DENT TO ENSURE NO CRACKS.
